| Catalog Number |
07041918190 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
Event or Problem Description
The initial reporter received questionable lipc lipase colorimetric assay results for one patient tested on two cobas 8000 c (701) modules.It was unknown which cobas 8000 c (701) module was used for each lipase result.The customer provided the serial number of one cobas 8000 c (701) module, 19r1-07.On 24-feb-2022, the patient's initial lipase result was 202 u/l.Due to an internal laboratory rule, the sample was repeated on the same analyzer and the patient's lipase result was 201 u/l.The customer reported one of the patient's lipase results outside the laboratory.The patient's physician didn't trust the reported lipase results and requested a new sample to be tested.On 25-feb-2022, the patient went to a different laboratory and had a new sample collected.The patient's new sample had a lipase result of 36 u/l on an unknown methodology.The patient questioned the lipase results between the two laboratories.On 26-feb-2022, the customer performed repeat testing with the patient's initial sample on both cobas 8000 c (701) modules and had a lipase result of 203 u/l.The patient had a new sample collected and tested on the initial cobas 8000 c (701) module, and the patient's lipase result was 40 u/l.
Additional Manufacturer Narrative
The investigation reviewed the customer's calibration and qc results and the results were acceptable.A general reagent issue could be excluded.The investigation reviewed the system alarm trace and found insufficient sample volume and abnormal sample aspiration alarms.Based on the provided information, the investigation did not identify a product problem.The cause of the event could not be determined.